Tohoku Mathematical Journal

On property ${\rm P}$ of von Neumann algebras

Jôsuke Hakeda

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 19, Number 2 (1967), 238-242.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243321

Digital Object Identifier
doi:10.2748/tmj/1178243321

Mathematical Reviews number (MathSciNet)
MR0217608

Zentralblatt MATH identifier
0168.11301

Subjects
Primary: 46.65

Citation

Hakeda, Jôsuke. On property ${\rm P}$ of von Neumann algebras. Tohoku Math. J. (2) 19 (1967), no. 2, 238--242. doi:10.2748/tmj/1178243321. https://projecteuclid.org/euclid.tmj/1178243321


Export citation

References

  • [1] J. SCHWARTZ, Two finite, non-hypermite, non-isomorphic factors, Comm. Pure Appl. Math., 16(1963), 19-26.
  • [2] J. DIXMIER, Les algebres d'operateurs dans espace hilbertienne, Gauthier-Villars, Paris, 1957.